# SDR DALA2016061404680

- Difficulty date: June 12, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED COAT ON RUDDER RT, LT SIDES.  SUMMARY METALLIZED COAT WAS REPAIRED IAW ERA 092613-14MA, REV A.
